# SDR 2012FA0000773

- Difficulty date: September 26, 2012
- Submitted: November 21, 2012
- Operation: General aviation
- Aircraft: N573M
- Make and model: Cessna 550
- Aircraft serial: 5501066
- Engine: Pwa PW530A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 553100733
- Condition: Cracked
- Location: Vertical Stab
- Part time: 7,750 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE 5 INSPECTION,  FOUND FITTING IN VERTICAL STAB TO BE CRACKED.  OPEN
